# SDR ASOA2013050903487

- Difficulty date: April 11, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,760 hours, 31,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R38303253
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SILL IS CORRODED.  REMOVED CORRODED SILL PLATE FROM SERVICE DOOR SURROUND STRUCTURE IAW SRM 51-42-21.  LOCATED AND DRILLED NEW SILL PLATE IAW SRM 51-40-11.  INSTALLED SERVICE DOOR SILL PLATE IAW SRM 51-42-10, 51-42-06 AND 51-42-21.
